MathSciNet Relay Station
MathSciNet bibliographic data
MR969585 (90e:58161) 58G25 (35P05)
Nadirashvili, N. S. The length of the nodal curve of an eigenfunction of the Laplace operator. (Russian) Uspekhi Mat. Nauk 43 (1988), no. 4(262), 219--220; translation in Russian Math. Surveys 43 (1988), no. 4, 227–228
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement